Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Off birth control. Missing periods, not pregnant. Advised to use soy milk and soy nuts. What's wrong?

I recently few months ago got off the birth control pills after being on them for about 8 to 10 years.......I since then I am missing a period...I am not pregnant, have tested and seen the doctor since. Even had an ultrasound to double check. I weigh 112 pounds and am abput 5.5. Doctor suggested to use soy milk as well as soy nuts to see if extra estrogen would help trigger my period. I have told the doctor that I run a lot, and eat healthy, and do not eat a lot of meat, my concern was that I may be too lean to have a period? what could be potential causes for not having a period? anything I could do to trigger a period?
Asked On : Thu, 24 May 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Thanks for writing to us.
The absence of periods after stopping the birth control pills is a normal finding. The periods will return to normal in few weeks.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Thu, 24 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor